# SDR 96ZZZX3494

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17789
- Make and model: Boeing 727232
- Aircraft serial: 20643
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: U-Channel
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 720F UPPER CHORD OF INTERCOSTAL, STRAP CRACKED WITH LEVEL 2 CORROSION.  ALSO, 2 EACH, U-CHANNELS CRACKED LBL 12 AND RBL 12 AND 1 EACH L-ANGLE.  FABRICATED AND INSTALLED 1 EACH L-ANGLE AND 2 EACH CHANNELS PER SRM 51-30-2 AND SRM 51-20-2.
